AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Odd Primary Infinite Families in Stable Homotopy Theory
Ralph L. Cohen
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1981; 92 pp; softcover
Volume: 30
ISBN-10: 0-8218-4052-5
ISBN-13: 978-0-8218-4052-8
List Price: US$18
Individual Members: US$10.80
Institutional Members: US$14.40
Order Code: MEMO/30/242.D
[Add Item]

Request Permissions

Suggest to a Colleague

Please note that AMS On Demand titles are not returnable.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia